Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

The perverse filtration and the Lefschetz hyperplane theorem, II


Author: Mark Andrea A. de Cataldo
Journal: J. Algebraic Geom. 21 (2012), 305-345
Published electronically: May 16, 2011
MathSciNet review: 2877437
Full-text PDF

Abstract | References | Additional Information

Abstract: The perverse filtration in cohomology and in cohomology with compact supports is interpreted, in terms of kernels of restriction maps to suitable subvarieties by using the Lefschetz hyperplane theorem and spectral objects. Various mixed-Hodge-theoretic consequences for intersection cohomology and for the decomposition theorem are derived.


References [Enhancements On Off] (What's this?)


Additional Information

Mark Andrea A. de Cataldo
Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794
Email: mde@math.sunysb.edu

DOI: https://doi.org/10.1090/S1056-3911-2011-00566-3
Received by editor(s): June 16, 2009
Published electronically: May 16, 2011
Additional Notes: The author was supported in part by NSA and NSF grants.
Dedicated: This paper is dedicated to the memory of Prakob Monkolchayut.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website